Generalized and classical solutions of boundary value problems for
Doklady Akademii Nauk, Tome 334 (1994) no. 4, pp. 433-436
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_334_4_a7,
author = {A. L. Skubachevskii},
title = {Generalized and classical solutions of boundary value problems for},
journal = {Doklady Akademii Nauk},
pages = {433--436},
year = {1994},
volume = {334},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_334_4_a7/}
}
A. L. Skubachevskii. Generalized and classical solutions of boundary value problems for. Doklady Akademii Nauk, Tome 334 (1994) no. 4, pp. 433-436. http://geodesic.mathdoc.fr/item/DAN_1994_334_4_a7/